# SDR SWAA2022030267620

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON VERT SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON VERT SEAL RETAINER IS CRACKED IAW SRM 51-40-02-0G AND AIPC 57-50-00-25 89813U 02-02-19
